MathSciNet Relay Station
MathSciNet bibliographic data
MR1030738 (91f:53059) 53C42 (58E20)
Yau, Chi-Ming Pseudoholomorphicity of closed minimal surfaces in constantly curved $4$-spaces. Proc. Amer. Math. Soc. 110 (1990), no. 4, 1027–1032.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement